# SDR DALA2022020400738

- Difficulty date: August 8, 2021
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 76,357 hours, 29,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 DISBOND NOTED ON #9 SLAT LOWER SURFACE. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON #9 SLAT T/E WEDGE IAW B757-200 SRM 57-43-02-2R-1 FIG.201, BOEING S.B. 757-57-0066 AND B757-200 SRM 51-70-10-2R-4 REP.4. (1904339)
